# SDR 2014FA0000581

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 10,202 hours, 4,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 1159B2160475
- Condition: Cracked
- Location: Bs 733
- Part time: 10,202 hours, 4,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB, HAS APPROXIMATELY .7500 INCH CRACK AT BS 733.75, REPAIRED IAW SC2663.15.7.27.
